Reference Type | Journal (article/letter/editorial) |
---|
Title | Permeability porosity relationships from numerical simulations of fluid flow |
---|
Journal | Geophysical Research Letters |
---|
Authors | Dardis, Orla | Author |
---|
McCloskey, John | Author |
Year | 1998 (May 1) | Volume | 25 |
---|
Issue | 9 |
---|
Publisher | American Geophysical Union (AGU) |
---|
DOI | doi:10.1029/98gl01061Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 791874 | Long-form Identifier | mindat:1:5:791874:6 |
---|
|
GUID | 0 |
---|
Full Reference | Dardis, Orla, McCloskey, John (1998) Permeability porosity relationships from numerical simulations of fluid flow. Geophysical Research Letters, 25 (9) 1471-1474 doi:10.1029/98gl01061 |
---|
Plain Text | Dardis, Orla, McCloskey, John (1998) Permeability porosity relationships from numerical simulations of fluid flow. Geophysical Research Letters, 25 (9) 1471-1474 doi:10.1029/98gl01061 |
---|
In | (1998, May) Geophysical Research Letters Vol. 25 (9) American Geophysical Union (AGU) |
---|
These are possibly similar items as determined by title/reference text matching only.